ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Arbitrary stokes flow past a porous sphere

Palaniappan, D (1993) Arbitrary stokes flow past a porous sphere. In: Mechanics Research Communications, 20 (4). pp. 309-317.

[img] PDF
Past.pdf - Published Version
Restricted to Registered users only

Download (240Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0093-6413(93)90044-O
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 02 Feb 2011 11:22
Last Modified: 02 Feb 2011 11:22
URI: http://eprints.iisc.ernet.in/id/eprint/35326

Actions (login required)

View Item View Item